Khovanov–Rozansky homology for embedded graphs

Tom 214 / 2011

Emmanuel Wagner Fundamenta Mathematicae 214 (2011), 201-214 MSC: Primary 57M27. DOI: 10.4064/fm214-3-1

Streszczenie

For any positive integer $n$, Khovanov and Rozansky constructed a bigraded link homology from which you can recover the $\mathfrak{sl}_n$ link polynomial invariants. We generalize the Khovanov–Rozansky construction in the case of finite 4-valent graphs embedded in a ball $B^3 \subset \mathbb{R}^3$. More precisely, we prove that the homology associated to a diagram of a 4-valent graph embedded in $B^3\subset \mathbb{R}^3$ is invariant under the graph moves introduced by Kauffman.

Autorzy

  • Emmanuel WagnerInstitut de Mathématiques de Bourgogne
    Université de Bourgogne
    UMR 5584 du CNRS
    BP 47870, 21078 Dijon Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek